170 articles – 104 references  [version française]
Detailed view Article in peer-reviewed journal
Nonlinear Analysis: Theory, Methods and Applications 75 (2012) 2426-2447
Measure theory and pseudo almost periodic automorphic functions: new developments and applications
Joël Blot1, Philippe Cieutat2, Khalil Ezzinbi3

In this work, we establish a new concept of weighted almost automorphic function using the measure theory. We present new results on weighted ergodic functions like completeness and composition theorems. The theory of this work generalizes the clasical results on weighted almost periodic and automorphic functions. For illustration, we provide some applications for evolution equations which include reaction-diffusion systems and partial functional differential equations.
1:  SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
2:  LM-Versailles - Laboratoire de Mathématiques de Versailles
3:  Département de mathématiques [FSSM]
measure theory – ergocity – mu-pseudo almost automorphic function – completeness – composition theorem – evolution equation – reaction-diffusion system – partial functional differential equation